Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Delayed Period After Stopping Pills

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Delayed Period After Stopping Pills

    So I started using BC on April 14th my period came on normally except earlier few days than before I used the pills. My last pill was June 1st & I've decided to stop taking them. My period was predicted to be coming on June 7th but now I'm 4days late. Is it the side effect of the pills or stopping the pills? I'm anxious now as I've never been late.

  • I have heard that birth control pills can cause your cycle to be irregular, especially when starting them. I see that you have been on them for less than 2 months. I would think that the irregularity is nothing to worry about. It is the weekend and fewer people are posting. Give it a few days so one of the ladies who has experience can post.
    I have but one lamp by which my feet are guided, and that is the lamp of experience.
    ...
    Shall we gather strength by irresolution and inaction? Shall we acquire the means of effectual resistance by lying supinely on our backs and hugging the delusive phantom of hope, until our enemies shall have bound us hand and foot?

    From a speech by Patrick Henry on March 23, 1775 at St. John's Church, Richmond, Virginia

    Comment


    • Yeah, yesterday I made a call to a pharmacist to ease myself asked him regarding it & he also told me the same that it is normal some may have no period up to 6 months. But I'm still worried as I've had sex without protection after my last pill now I'm not sure whether to continue taking the pill because if the chances of pregnant is there then taking pills is not gonna help anymore.

      Comment


      • Originally posted by AB18 View Post
        So I started using BC on April 14th my period came on normally except earlier few days than before I used the pills. My last pill was June 1st & I've decided to stop taking them. My period was predicted to be coming on June 7th but now I'm 4days late. Is it the side effect of the pills or stopping the pills? I'm anxious now as I've never been late.
        Its common to not have periods after the first time use of BC pills. There's no need to worry about this. If you are facing any difficulties during these periods, try to consult a medical professional for help. And I've seen that now you've got an answer from pharmacist.

        Comment

        or

        Womens Health orange logoGet The Newsletter

        Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

        Latest Activity On Our Forums

        Collapse

        • Reply to have you had sex outside?

          thanks for sharing everyone!

          we only did it outside twice
          once time was on vacation

          it's exciting cause there's always...

          05-12-2022, 05:37 PM By amy40
        • Reply to Egg Donation

          Vanessa R. Thank you so much for sharing your experience! It sounds like even the screening process is lengthy (which does make sense like you mentioned)...

          05-12-2022, 10:45 AM By Zoë T.
        • Reply to have you had sex outside?

          Alison H. I agree with the question you raised! Does tent sex count!? The only time I had sex outside was on a camping trip (technically inside) a tent....

          05-12-2022, 10:31 AM By Zoë T.
        • Reply to gifts for spouse/boyfriends

          I discovered the gift of experiences this past Christmas — I bought a few of them for people because I thought it was SO cool. I'll have to look up...

          05-11-2022, 09:57 AM By Alison H.
        • Reply to Underwear or not?

          I do — but I'm so prone to UTIs (thanks, menopause!) that I'm afraid not to. I USED to skip underwear years ago, but it's been a LONG time.
          ...

          05-11-2022, 09:46 AM By Alison H.
        widgetinstance 381 (Latest Topics On Our Forums) skipped due to lack of content & hide_module_if_empty option.
        Working...
        X